# SDR 0100366613

- Difficulty date: February 3, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Aircraft time: 99,570 hours, 21,231 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NOSE LANDING GEAR DID NOT RETRACT.  AIRCRAFT DUMPED 120,000 LBS OF FUEL AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REMOVED THE NOSE LANDING GEAR GROUND LOCK SAFETY PIN.  OPERATIONAL CHECK NORMAL.
